# SDR AALA20120112TUL16

- Difficulty date: January 12, 2012
- Submitted: January 13, 2012
- Operation: Air carrier
- Aircraft: N980TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53630
- Aircraft time: 34,733 hours, 16,601 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LEFT CUSP 1309, INBOARD SIDE OF NUMBER 1 SEAT TRACK.  INSTALLED NEW CUSP SHEET FROM STATIONS 1250 TO 1309 PER AARD 51-10-00-5.
